Oklahoma, 2025Hail and Damaging Winds in Oklahoma, June 10, 2025
June 10, 2025 · NWS TSA · 4 events in 1 county or zone
An isolated severe thunderstorm developed over Tulsa County during the late afternoon of the 10th, resulting in wind damage and hail up to penny size.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An isolated severe thunderstorm developed over Tulsa County during the late afternoon of the 10th, resulting in wind damage and hail up to penny size.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 10, 1:46 PM CST, 2 hours 45 minutes earlier. Its key messages:
- Issued at 230 PM CDT Tue Jun 10 2025
- Slow moving upper low increases rain chances Wednesday with widespread showers and scattered storms Thursday into Friday. Locally heavy rainfall possible. Flooding may become a concern.
- Rain chances continue into the weekend but coverage is forecast to decrease. Temperatures near mid June normals.
Area forecast discussion, Jun 10, 1:46 PM CST, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
246 PM CDT Tue Jun 10 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 230 PM CDT Tue Jun 10 2025
- Slow moving upper low increases rain chances Wednesday with
widespread showers and scattered storms Thursday into Friday.
Locally heavy rainfall possible. Flooding may become a
concern.
- Rain chances continue into the weekend but coverage is
forecast to decrease. Temperatures near mid June normals.
&&
.SHORT TERM...
(Through tonight )
Issued at 230 PM CDT Tue Jun 10 2025
High level cloudiness will continue to filter across the area
overnight. Overnight low temperatures will generally be in the
60s.
&&
.LONG TERM...
(Tomorrow through Tuesday)
Issued at 230 PM CDT Tue Jun 10 2025
A closed upper low will form over west Texas Wednesday morning and
move slowly northeast across eastern Oklahoma and northwest
Arkansas Thursday and Thursday night. This system will bring
widespread showers and thunderstorms to our area, beginning
Wednesday in southeast Oklahoma and spreading northeast Wednesday
night and Thursday. Locally heavy rainfall will be possible,
especially Thursday from southeast Oklahoma into northwest
Arkansas. Temperatures Thursday will remain unseasonably cool with
all the clouds and rain.
Rain chances will remain fairly high Friday as the upper low
begins to exit to the northeast, with decreasing rain chances over
the weekend as temperatures warm back closer to the seasonal
averages.
Low rain chances will linger into early next week across at least
the eastern part of the forecast area as general troughing aloft
remains over the area, but the overall trend for next week will
be towards warmer and drier weather.
&&
.AVIATION...
(18Z TAFS)
Issued at 1217 PM CDT Tue Jun 10 2025
VFR conditions are likely to persist through the forecast period
for all sites. High cloud associated with thunderstorms in Texas
will continue to stream over the area for the next several hours.
Afternoon cu development is likely with isolated showers/
thunderstorms possible across E OK and NW AR by late afternoon or
evening. However, coverage is likely too low to warrant mention
at any individual TAF site at this time. Additionally, some
guidance suggests potential for fog development late tonight,
particularly in NW AR. Low confidence precludes mention at this
time.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 68 89 68 78 / 0 10 40 70
FSM 68 92 69 80 / 0 10 30 70
MLC 65 86 68 77 / 0 30 60 90
BVO 64 88 66 79 / 0 0 40 60
FYV 60 88 65 79 / 0 0 30 60
BYV 63 87 68 80 / 0 0 20 40
MKO 67 87 68 78 / 0 10 40 80
MIO 64 87 68 79 / 0 0 30 50
F10 66 86 67 77 / 0 20 60 80
HHW 66 83 68 77 / 0 50 60 90
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...43Hazardous weather outlook, Jun 10, 4:26 PM CST, 5 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
526 PM CDT Tue Jun 10 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111315-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
526 PM CDT Tue Jun 10 2025
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Evening and Tonight.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Afternoon and Evening.
DISCUSSION...
A few isolated thunderstorms will continue to develop through this
evening across eastern Oklahoma and northwest Arkansas, though
most locations will remain dry. Any storm development will be
capable of creating gusty winds and heavy rain, but should weaken
after sunset with the loss of day time heating.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
FRIDAY THROUGH MONDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Shower and thunderstorm chances increase from southwest to
northeast across the region Wednesday as an area of low pressure
lifts into the region. As this disturbance moves over the region
Thursday and Friday, widespread rain showers along with scattered
thunderstorm chances are expected for eastern Oklahoma and
northwest Arkansas. A heavy rain threat exists Thursday and
Friday, which could quickly increase flood concerns again.
Additional shower and thunderstorm chances remain for the
weekend, though coverage is forecast to decrease. Severe weather
potentials through the weekend should remain low.
weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 10, 4:03 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
503 PM CDT Tue Jun 10 2025
OKZ060-066-067-070-102230-
Tulsa OK-Muskogee OK-Okmulgee OK-Wagoner OK-
503 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WAGONER...
NORTHEASTERN OKMULGEE...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN TULSA
COUNTIES THROUGH 530 PM CDT...
At 503 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Coweta, moving south at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Broken Arrow... Stonebluff...
Haskell... Leonard...
Choska... Coweta...
Oneta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3604 9579 3599 9558 3577 9563 3585 9591
TIME...MOT...LOC 2203Z 018DEG 8KT 3595 9572
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MABSpecial weather statement, Jun 10, 4:17 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
517 PM CDT Tue Jun 10 2025
OKZ060-102245-
Tulsa OK-
517 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TULSA COUNTY
THROUGH 545 PM CDT...
At 517 PM CDT, Doppler radar indicated a strong thunderstorm near
Broken Arrow, moving south at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Broken Arrow... Bixby...
Jenks... Glenpool...
Liberty... Tulsa...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3611 9589 3608 9576 3603 9576 3586 9586
3586 9593 3589 9603 3590 9603
TIME...MOT...LOC 2217Z 015DEG 7KT 3601 9584
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MABSpecial weather statement, Jun 10, 4:30 PM CST, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
530 PM CDT Tue Jun 10 2025
OKZ060-067-102300-
Tulsa OK-Wagoner OK-
530 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WAGONER AND
SOUTHEASTERN TULSA COUNTIES THROUGH 600 PM CDT...
At 529 PM CDT, Doppler radar indicated a strong thunderstorm near
Broken Arrow, moving southwest at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Broken Arrow... Stonebluff...
Leonard... Bixby...
Coweta... Oneta...
Glenpool... Jenks...
Tulsa...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3608 9583 3601 9560 3586 9569 3586 9582
3593 9601
TIME...MOT...LOC 2229Z 034DEG 6KT 3599 9578
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MABThunderstorm Wind, Tulsa
- When
- June 10, 4:31 PM CST
- Where
- Tulsa County, 4.05 mi NE of Bixby
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 35.992, -95.829
Strong thunderstorm wind blew down power poles.
Thunderstorm Wind, Tulsa
- When
- June 10, 4:31 PM CST
- Where
- Tulsa County, 3.54 mi N of Atlantic
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 35.971, -95.811
Strong thunderstorm wind snapped numerous large tree limbs in the Indian Springs area.
Hail, Tulsa
- When
- June 10, 4:43 PM CST
- Where
- Tulsa County, 4 mi N of Bixby
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.008, -95.880
Hail, Tulsa
- When
- June 10, 4:45 PM CST
- Where
- Tulsa County, 5 mi WSW of Broken Arrow
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.022, -95.863
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, June 10 to 12, 20252 deaths · 2 events
- Tornado and Flash Flooding in Texas, June 10 to 12, 2025$242,000 · EF0 · 40 events
- Hail and Damaging Winds in Texas, June 10, 2025$70,000 · 61 kt wind · 8 events
- Flash Flood and Hail in Louisiana, June 10, 2025$50,000 · 1 in hail · 15 events
- Tornado in New York, June 10, 2025$50,000 · EF0 · 1 event
- Hail and Damaging Winds in Texas, June 10, 2025$20,000 · 1.5 in hail · 17 events
- Damaging Winds in South Carolina, June 10, 2025$4,000 · 50 kt wind · 20 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, June 10, 202556 kt wind · 12 events
- Marine Thunderstorm Winds and Waterspouts in Gulf of Mexico, June 10 to 14, 20257 events
- Hail and Damaging Winds in Georgia, June 10, 2025$4,000 · 0.75 in hail · 5 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, June 10, 20254 events
- Damaging Winds in Georgia, June 10, 2025$6,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1269748, 1269749, 1268441, 1269747.